# SDR SIMA200729501

- Difficulty date: October 16, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 6,459 hours, 5,692 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073561
- Part serial: KV13270
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO PIA CREW GOT 'LAV SMOKE' ON EICAS.  SOME SMOKE NOTED IN GALLEY.  NO OTHER SMOKE NOTED.  REMOVED AND REPLACED ENGINE 2 ZERO-CARBON SEAL IAW RRMM 72-25-25-000-801 AND 72-25-25-400-801-A.  NO FURTHER OIL LEAK NOTED.  AIRCRAFT RETURNED TO SERVICE.
